O. M. Patsyuck

Search this author in Google Scholar


Articles: 1

On stable $\mathcal{C}$-symmetries for a class of $\mathcal{PT}$-symmetric operators

O. M. Patsyuck

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 19 (2013), no. 1, 73-79

Recently, much attention is paid to the consideration of physical models described by $\mathcal{PT}$-symmetric Hamiltonians. In this paper, we establish a necessary and sufficient condition for existence of a stable $\mathcal{C}$-symmetry for a class of $\mathcal{PT}$-symmetric extensions of a symmetric operator $S$ with deficiency indices $(2,2)$.


All Issues